# SDR ASOA201708091825

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,409 hours, 24,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-385
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 CABIN SEAT TRACK SEGMENT BS 349 - 385, CORRODED IN SEVERAL PLACES.   BLENDED CORROSION, FOUND TO BE OUT OF LIMITS,  FABRICATED AND REPLACED THE SEAT TRACK SEGMENT IAW REO 670-53-00-343, REV K,  COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV M.
